# SDR GTIA2021072235885

- Difficulty date: July 20, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 26,775 hours, 12,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 AND R2 DOOR ASSIST BOTTLES REQUIRE SVC-SVCD L1 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
